Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Numerical integration formulas of degree $ 3$ for product regions and cones


Author: A. H. Stroud
Journal: Math. Comp. 15 (1961), 143-150
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1961-0121990-4
MathSciNet review: 0121990
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Fishman, ``Numerical integration constants,'' MTAC, v. 11, 1957, p. 1-9. MR 0086391 (19:177g)
  • [2] P. C. Hammer, O. J. Marlowe & A. H. Stroud, ``Numerical integration over simplexes and cones,'' MTAC, v. 10, 1956, p. 130-137. MR 0086389 (19:177e)
  • [3] P. C. Hammer & A. H. Stroud, ``Numerical integration over simplexes,'' MTAC, v. 10, 1956, p. 137-139. MR 0086390 (19:177f)
  • [4] P. C. Hammer & A. W. Wymore, ``Numerical evaluation of multiple integrals I,'' MTAC, v. 11, 1957, p. 59-67. MR 0087220 (19:323a)
  • [5] D. M. Y. Sommerville, An Introduction to the Geometry of N Dimensions, Methuen, London, 1929.
  • [6] A. H. Stroud, ``Numerical integration formulas of degree two,'' Math. Comp., v. 14, 1960, p. 21. MR 0109977 (22:860)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1961-0121990-4
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society